# SDR FDEA201303120549

- Difficulty date: March 12, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 45,648 hours, 14,194 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A572404021000
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E AT 284.85,  SUPPORT RIB CRACKED, JUST BETWEEN SPOILER NR 5 AND SPOILER NR 6.
